# SDR SWIA201232329

- Difficulty date: December 10, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 30,182 hours, 41,179 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR WOULD NOT RETRACT ON DEPARTURE.  IT CAME UP WHEN WE RETRACTED THE FLAPS.  (FLT 5654)  JACKED AIRCRAFT AND PERFORMED GEAR SWING SEVERAL TIMES, IAW AMM, UNABLE TO DUPLICATE AT THIS TIME.
